# SDR 3LYA090601

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N509LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 3,435 hours, 3,100 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Actuator
- Part number: 697037101
- Part serial: DAP0437
- Condition: Slow
- Location: Feathering Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROP ASSY DOES NOT FULLY FEATHER WHEN SHUTDOWN. MX REMOVED AND REPLACED THE NR1 PROP HUB IAW 61-10-06-000-801.  ALL SIX PROP BLADES WERE CHANGED AS A PRECAUTIONARY MEASURE.
